# SDR FDEA201012144660

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,085 hours, 29,561 cycles
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Part serial: 2326
- Condition: Intermittent
- Location: L1 Door
- Part time: 5,995 hours, 5,025 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INTERMITTENT.  R & R EMERGENCY EXIT PORTABLE LIGHT ASSY, REF MM33-50-101-2-0, OPS CHECK GOOD.
